# SDR DALA2025121709177

- Difficulty date: December 13, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 62,430 hours, 31,340 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Elec Connector
- Condition: Shorted
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING OPS CHECK OF MANUAL MASK RELEASE FOUND MULTIPLE MASKS FAIL DROP.  WHEN INITIATING DROP TEST OF MASKS FOUND BREAKER HA06 ON THE OVERHEAD C/B PANEL POPPED WHEN PUSHING THE MAN MASK BUTTON. SUSPECT WIRES SHORTING.  CHECKED WIRES END TO END,  AND END TO GROUND FROM PIN 2 OF C/B HA06 TO C1 OF RELAY 10 WB. WIRE CHECKED GOOD. FOUND SHORT TO GROUND WHEN CHECKING PIN C2 ON RECEPTACLE OF RELAY 10WB.  DISCONNECTED CONNECTOR 2405VC & STILL HAD SHORT TO GROUND COMING FROM PIN C2 ON RELAY RECEPTACLE 10WB.  RECONNECTED CONNECTOR 2405VC & DISCONNECTED CONNECTOR 1184VC. SHORT TO GROUND GONE FROM C2. COULD NOT FIND A SHORT TO GROUND ON PIN 3 OF CONNECTOR 1184VCA. SUSPECT CONNECTOR OR RECEPTACLE. IAW AWM 35-23-1. REF AWM 35-23-01 THRU 35-23-07. FOUND DEAD SHORT AT O2 BOX SOLENOID 33WR IN AFT CABIN. SEAT ROWS 11L & 11R+32L WILL NOT RELATCH. RELATCHED 11L, 11R, & 32L, REPLACED O2 BOX AT AFT GALLEY IAW AMM 25-25-43. OPS CHKD GOOD.  ALL MASK PANELS OPEN & NO BREAKERS POPPED ON DROP TEST. (LP: 1350472)
